# SDR 3S4A2014F00108

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N807SA
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 8,369 hours, 8,247 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THERE WAS A STABILIZER TRIM RUNAWAY, NOSE DOWN. REPLACED RELAY.
